Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 43, NWS Milwaukee, WI

June 22, 2013Columbia County, Dane County, Iowa County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 22, 2013, 8:29 PM CDT for Columbia County, Dane County, Iowa County, Wisconsin. It was in force for 31 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2013, 8:29 PM CDT (01:29 UTC)
Expired
Jun 22, 2013, 9:00 PM CDT
In force
31 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Columbia County, WI, Dane County, WI, Iowa County, WI

The radar

The Milwaukee radar (KMKX), 76 km from the middle of the area, began a volume at 01:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 8:55 PM CDTTSTM WND DMGBlue Mounds, WITREE DOWN AND COMPLETELY BLOCKING HWY JG NEAR HWY ID.
Jun 22, 8:55 PM CDTTORNADO3 Sw Rio, WIRAIN WRAPPED TORNADO ON THE GROUND
Jun 22, 8:55 PM CDTTORNADO7 Sw Rio, WIRAIN WRAPPED TORNADO ON THE GROUND WITH DEBRI CLOUD. TORNADO WAS SEEN MOVING FROM NEAR ARLINGTON, CROSSED GOOSE POND RD AND DISSIPATED NORTH OF KRIER RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 1.5 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2013-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 16 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2013-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 161 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
16 J/kg
Mixed-layer CIN
-337 J/kg
Mixed-layer LCL
702 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
161 m²/s²
0-3 km storm-relative helicity
200 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

589 
WUUS53 KMKX 230129
SVRMKX
WIC021-025-049-230200-
/O.NEW.KMKX.SV.W.0043.130623T0129Z-130623T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
829 PM CDT SAT JUN 22 2013

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN COLUMBIA COUNTY IN SOUTH CENTRAL WISCONSIN...
  DANE COUNTY IN SOUTH CENTRAL WISCONSIN...
  EAST CENTRAL IOWA COUNTY IN SOUTH CENTRAL WISCONSIN...

* UNTIL 900 PM CDT

* AT 827 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM I90/94 WI RIVER BRIDGE TO POYNETTE TO DE FOREST TO
  WAUNAKEE TO CROSS PLAINS TO 5 MILES SOUTH OF CROSS PLAINS TO MOUNT
  HOREB TO 6 MILES SOUTHWEST OF MOUNT HOREB...AND MOVING EAST AT 35
  MPH.

  HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  WINDSOR AROUND 835 PM CDT.
  MIDDLETON AROUND 840 PM CDT.
  SHOREWOOD HILLS AROUND 845 PM CDT.
  MADISON CAPITOL SQUARE AND VERONA AROUND 850 PM CDT.
  MADISON TRUAX AIRPORT AND SUN PRAIRIE AROUND 855 PM CDT.
  FITCHBURG AND COTTAGE GROVE AROUND 900 PM CDT.

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE TOKEN
CREEK...EAST BRISTOL...CAMP RANDALL STADIUM...OTSEGO...HENRY VILAS
ZOO...DOYLESTOWN AND DEANSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4346 8908 4343 8904 4339 8903 4327 8903
      4320 8905 4318 8909 4311 8909 4307 8915
      4298 8941 4293 8978 4295 8995 4302 8993
      4304 8985 4308 8977 4321 8973 4326 8965
      4333 8962 4336 8958 4340 8955
TIME...MOT...LOC 0129Z 259DEG 30KT 4342 8944 4338 8938
          4334 8939 4324 8936 4316 8947 4310 8963
          4304 8961 4300 8969 4294 8979

HAIL...0.88IN
WIND...60MPH

$$

DDV
1 follow-up statement
435 
WWUS53 KMKX 230153
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
853 PM CDT SAT JUN 22 2013

WIC021-025-049-230200-
/O.CON.KMKX.SV.W.0043.000000T0000Z-130623T0200Z/
COLUMBIA WI-DANE WI-IOWA WI-
853 PM CDT SAT JUN 22 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
IOWA...DANE AND SOUTHERN COLUMBIA COUNTIES UNTIL 900 PM CDT...

AT 850 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM RIO TO 5 MILES SOUTHEAST OF RIO TO 7 MILES WEST OF
COLUMBUS TO 6 MILES NORTHWEST OF MARSHALL TO SUN PRAIRIE TO I90/94
INTERCHANGE TO MONONA TO FITCHBURG TO VERONA...AND MOVING EAST AT 35
MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

SEVERE THUNDERSTORMS WILL BE NEAR...
  FALL RIVER AND COTTAGE GROVE AROUND 900 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE DEANSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4346 8908 4343 8904 4339 8903 4327 8903
      4320 8905 4318 8909 4311 8909 4307 8915
      4298 8941 4293 8978 4295 8995 4302 8993
      4304 8985 4308 8977 4321 8973 4326 8965
      4333 8962 4336 8958 4340 8955
TIME...MOT...LOC 0152Z 259DEG 30KT 4344 8917 4340 8914
          4333 8914 4325 8909 4318 8920 4311 8930
          4306 8934 4302 8942 4296 8952

HAIL...0.88IN
WIND...60MPH

$$

DDV

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 3:33 PM CDT, 4 hours 56 minutes earlier.

Area forecast discussion, Jun 22, 3:33 PM CDT, 4 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
333 PM CDT SAT JUN 22 2013

.VERY SHORT TERM...TONIGHT AND SUNDAY...FORECAST CONFIDENCE IS MEDIUM.

STABLE LOW-LEVEL AIR MASS OVER SOUTHERN WI INTO THE EVENING HOURS
THANKS TO SATURDAY MORNING CONVECTIVE SYSTEM THAT DECAYED OVER THE
AREA. NO DECENT SHORTWAVE ENERGY OR SYNOPTIC-SCALE BOUNDARY TO WORK
WITH FOR SOUTHERN WI TONIGHT. HOWEVER...OLD OUTFLOW BOUNDARY OVER
NORTHERN ILLINOIS INTO NORTHEASTERN IOWA SHOULD LIFT NORTH THIS
EVENING. THERE IS A FEW HOURS OF HEATING STILL AVAILABLE WEST OF THE
CLOUD CANOPY...SO WILL GO WITH LOW PROBABILITIES OF STORMS FOR
TONIGHT WITH BETTER CHANCES OVER THE WESTERN PART OF MY COUNTY
WARNING AREA. MODELS ARE ALL OVER THE PLACE TRYING TO GET A HANDLE
ON CONVECTION...WHICH IS DIFFICULT AT BEST. WITH SOUTHEAST TO SOUTH
SURFACE FLOW...A WARM AND HUMID NIGHT.

ON SUNDAY THE MODELS SUGGEST SHORTWAVE ENERGY BRUSHING THROUGH WITH
SOME HINT OF LOW-LEVEL JET REMNANTS MOVING OVER WI...30-35 KNOTS OUT
OF THE SOUTHWEST. SO WILL GO WITH HIGHER POPS FOR SUNDAY OVER
WESTERN PART OF COUNTY WARNING AREA. PERHAPS THERE WILL BE THE
REMAINS OF A CONVECTIVE COMPLEX DRIFTING ACROSS FROM SOUTHERN MN AND
NORTHERN IA. IF THIS DOESN/T HAPPEN THERE ARE NO LOW-LEVEL
BOUNDARIES TO WORK WITH DUE TO STRAIGHT-FLOW IN LOW TO MID
LEVELS...AND STORMS WILL HAVE TOUGH TIME DEVELOPING. A VERY WARM
AND HUMID DAY SUNDAY...PUSHING 90 INLAND.

.SHORT TERM...SUNDAY NIGHT THROUGH TUESDAY.

SUNDAY NIGHT...FORECAST CONFIDENCE LOW TO MEDIUM.

MODELS ARE NOT DIGGING SHORT WAVE TROUGH...CURRENTLY OVER
IDAHO/MONTANA ON WATER VAPOR LOOPS...AS DEEPLY INTO THE REGION AS
RUNS OF A DAY OR TWO AGO. SHORT WAVE GOES FROM FROM THE N
DAKOTA/MINNESOTA BORDER AT 00Z MONDAY AND SHEARS OUT AS IT TRACKS TO
NEAR JAMES BAY BY 00Z TUESDAY. REGION INITIALLY ON EASTERN FRINGE OF
STRONGER 850 MB WINDS...BUT THESE WEAKEN SUNDAY NIGHT AS WAVE LIFTS
NORTHEAST AND FOCUS RETREATS SW TO THE NEB/IA/MO BORDER REGION WITH
850 MB WINDS INCREASING AHEAD OF NEXT PERTURBATION...WHICH SPC DAY 2
HAS HIGHLIGHTED FOR A GREATER PROBABILITY OF SIGNIFICANT SEVERE.

PLENTY OF ELEVATED CAPE AND PW/S ARE IN THE 1.5 TO 1.8 INCH RANGE
UNCERTAINTY PREDICATED ON MODEL DIFFERENCES WITH DEGREE OF CAPPING
AND EFFECTS OF SUB-SYNOPTIC CONVECTIVE FEATURES/OUTFLOW
BOUNDARIES...MCV/S...ETC/FROM EARLIER IN THE DAY THAT WILL IMPACT
DEVELOPMENT/CONTINUATION OF THUNDERSTORMS IN THE REGION OVERNIGHT
INTO MONDAY. USED A CONSENSUS BLEND FOR POPS...WHICH PLACES LIKELY
POPS IN THE WESTERN CWA AND TAPERS OFF TO LOWER CHANCE POPS IN THE
SOUTHEAST.

MONDAY THROUGH TUESDAY...FORECAST CONFIDENCE LOW TO MEDIUM.

SIMILAR REASONING FOR USING A CONSENSUS APPROACH FOR THIS TIME
PERIOD...WITH MODEL TIMING DIFFERENCES WITH WEAK WAVES PASSING
THROUGH THE REGION IN PROGRESSIVE WSW FLOW. PRECIPITATION CHANCES
FOR ANY ONE PERIOD PREDICATED ON THE EXACT TIMING OF WAVES AND ON
LOCATION OF STABILIZING COLD POOLS AND RESIDUAL BOUNDARIES FROM
PREVIOUS ROUNDS OF CONVECTION. REGION REMAINS IN SOUTHERLY FLOW WITH
LEE CYCLOGENESIS IN THE PLAINS SO HIGHS EXPECTED IN THE MID TO UPPER
80S...BUT COULD BE COOLER WITH ANY LINGERING CLOUD DEBRIS...AND LOWS
IN THE UPPER 60S TO AROUND 70.

.LONG TERM...TUESDAY NIGHT THROUGH SATURDAY. FORECAST CONFIDENCE LOW.

WARM AND HUMID INTO THURSDAY...THEN DIGGING TROUGH TURNS UPPER FLOW
TO THE NORTH/NORTHWEST. GFS IS MORE PROGRESSIVE WITH THIS WAVE...
WHILE ECMWF CLOSES THE LOW OVER THE EASTERN LAKES. 850 MB TEMPS DROP
FROM AROUND 18 TO 20C THURSDAY EVENING...TO AROUND 11C BY SATURDAY
MORNING. LOW CHANCES OF SHOWERS AND THUNDERSTORMS WITH INSTABILITY
WITH COOL POOL ALOFT AND FORCING WITH WEAK VORTICITY MAXIMA.

&&

.AVIATION/00Z TAFS/...

GENERALLY VFR CONDS FOR MOST OF NIGHT. AN OLD THUNDERSTORM OUTFLOW
BOUNDARY WILL LIFT NORTH THROUGH SOUTHERN WI TONIGHT...BUT AIR MASS
IS STABLE. WILL NOT PUT TSTMS IN ANY OF THE TAFS AS A PREVAILING
CONDITION...BUT WILL USE VICINITY IDEA. SOME MVFR FOG POSSIBLE
TOWARD LATE TONIGHT TO AROUND SUNRISE IF CLOUD BREAK UP ENOUGH.
BETTER CHANCES FOR STORMS ON SUNDAY WEST OF MADISON ASSUMING
REMAINS OF CONVECTIVE SYSTEM THAT DRIFTS EAST OUT OF MN AND IA.

&&

.MARINE...

DEW POINTS IN THE 60S WILL OVERSPREAD THE COOL LAKE WATERS TONIGHT
AND SUNDAY...SOME FOG FORMATION IS POSSIBLE...AND  MAY LINGER ON AND
OFF THROUGH THE WEEKEND.  LOW STRATUS CLOUDS WILL PREVAIL AS
POCKETS...BUT NOT WIDESPREAD.  DAYTIME HEATING AND MIXING OVER LAND
WILL RESULT IN WINDS SLIGHTLY MORE SOUTHWEST AND OFFSHORE...AND PUSH
FOG AND STRATUS OUT OVER OPEN WATERS.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

TONIGHT/SUNDAY AND AVIATION/MARINE...KAPELA
SUNDAY NIGHT THROUGH SATURDAY...REM
Hazardous weather outlook, Jun 22, 3:54 PM CDT, 4 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
354 PM CDT SAT JUN 22 2013

WIZ046-047-051-052-056>060-062>072-232100-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
354 PM CDT SAT JUN 22 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS MAINLY ALONG AND WEST
OF A REEDSBURG TO HOLLANDALE TO DARLINGTON LINE. THE MAIN THREAT
WILL BE DAMAGING WIND AND LARGE HAIL. THUNDERSTORMS COULD ALSO
RESULT IN HEAVY RAIN AND RENEWED FLASH FLOODING...ESPECIALLY IN
THE IOWA COUNTY AREA WHICH RECEIVED HEAVY RAINFALL LAST
NIGHT...AND IS STILL DEALING WITH FLOODED ROADS.

MANY RIVERS IN FAR SOUTHERN WISCONSIN ARE AT...OR FORECAST TO BE
AT BANKFULL OR FLOOD LEVELS. KEEP UP WITH THE LATEST FORECASTS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

THUNDERSTORMS ARE POSSIBLE FROM TIME TO TIME DURING THIS PERIOD.
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SUNDAY WEST OF A
LINE FROM FOND DU LAC TO JANESVILLE. THERE IS ALSO A SLIGHT RISK
OF SEVERE THUNDERSTORMS MONDAY SOUTH AND WEST OF A LINE FROM THE
DELLS TO WAUKESHA...TO JUST WEST OF KENOSHA. THE MAIN THREAT WILL
BE STRONG WINDS AND HAIL.

HEAT INDEX VALUES OF 95 TO NEAR 100 ARE EXPECTED SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON THROUGH MONDAY.

LMZ643>646-232100-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
354 PM CDT SAT JUN 22 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

THERE ARE SMALL CHANCES FOR MORE THUNDERSTORMS TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

THUNDERSTORMS ARE POSSIBLE FROM TIME TO TIME DURING THIS PERIOD.

A WARM AND HUMID AIR MASS FLOWING OVER THE COLDER WATERS OF LAKE
MICHIGAN WILL LIKELY RESULT IN AREAS OF FOG...POSSIBLY DENSE AT
TIMES.

REM
WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Jun 22, 6:01 PM CDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
601 PM CDT SAT JUN 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       1 S PLEASANT PRAIRIE    42.54N 87.93W
06/22/2013  M1.62 INCH       KENOSHA            WI   PUBLIC

            24 HOUR TOTAL. 1.24 INCHES SINCE MIDNIGHT.

0900 AM     HEAVY RAIN       MOUNT HOREB             43.01N 89.74W
06/22/2013  M2.34 INCH       DANE               WI   PUBLIC

            24 HOUR TOTAL. 0.59 WAS FROM PRECIP IN THE PREVIOUS
            MORNING.

&&

SM
Special weather statement, Jun 22, 6:57 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
657 PM CDT SAT JUN 22 2013

WIZ056-057-062-063-067-230100-
COLUMBIA-DANE-IOWA-LAFAYETTE-SAUK-
657 PM CDT SAT JUN 22 2013

...AREAS OF STRONG THUNDERSTORMS OVER SOUTHWEST AND SOUTH CENTRAL
WISCONSIN...

AT 653 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST OF
LAKE WISCONSIN TO 7 MILES NORTHWEST OF REEDSBURG TO 19 MILES
NORTHWEST OF DODGEVILLE TO 22 MILES WEST OF MINERAL POINT...MOVING
EAST AT 20 MPH.

NICKEL SIZE HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING...HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
  HILL POINT...         HARMONY GROVE...      WEST BARABOO...
  LAKE WISCONSIN...     HIGHLAND...           BARABOO...
  MORRISONVILLE...      BLACKHAWK LAKE RECREATION AREA...
  LONE ROCK AIRPORT...  WISCONSIN DELLS AIRPORT...
  REEDSBURG...          LOGANVILLE...         DE FOREST...
  BLACKHAWK LAKE REC AREA...                  COBB...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

DDV

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 7:53 PM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Iowa, Sauk37 min
Jun 22, 8:39 PM CDTTornado WarningMKXColumbia36 min
Jun 22, 9:14 PM CDTAreal Flood AdvisoryMKXColumbia, Dane, Dodge, Green Lake, Iowa, Jefferson and 2 more3 hr
Jun 22, 9:15 PM CDTSevere Thunderstorm WarningMKXDane, Dodge, Jefferson30 min
Jun 22, 11:06 PM CDTFlash Flood WarningMKXIowa, Sauk6 hr
Jun 23, 3:36 AM CDTFlash Flood WatchMKXColumbia, Dane, Green, Green Lake, Iowa, Lafayette and 4 more3 days
Jun 23, 7:31 AM CDTRiver Flood WarningMKXColumbia24 hr
Jun 23, 10:44 AM CDTRiver Flood WatchMKXColumbia, Sauk11 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.